# SDR 2007UALA00205

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 65,861 hours, 7,446 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 4 RT IS INOPERATIVE AND EMERG EXIT SIGN AT AFT CREW REST AREA LAMP IS DIM.   RELAMPED ROW 4 RT EEL & EMERGENCY EXIT SIGN IN AFT CREW REST AREA.  BOTH POSITIONS OP CHECKED OK.
